# SDR 04FDEA03097

- Difficulty date: November 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Valve
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT ON HORIZONTAL STABILIZER TRIM CONTROL VALVE AND CRACK FOUND AT UPPER CONTROL VALVE BORE APPROXIMATELY 0.25 INCH LENGTH FROM PRESSURE PASSAGE BORE.  REMOVED AND REPLACED PER AMM 27-43-42-4.  OPERATION CHECK CARRIED-OUT PER AMM 27-40-00-5.  P/N ON: AJG7041-5545, S/N ON: RON549, FEDEX SERVICEABLE TAG NR: 629223.
